I gave birth to my son on 22 feb 09 (normal delivery with no tearing), and 5 weeks after I began what I believe to be my period. I started taking Cerazate (contraceptive) just after my 6 week check up and since then I have had 2 light periods both lasting over 20 days and with random spotting in between them. Whenever my partner and I have sex this seems to encourage a bloody discharge, and I have also been suffering with period cramps in my lower abdomen, something I have never suffered with previously.

Before my pregnancy I was on Microgynol 30, and yesterday, under advice from my doctor who said that all of this is perfectly normal, changed my contraception to another mini pill, which has re-started the bleeding.

I may be being overly paranoid but I would be grateful of a second opinion as none of this is normal to me.

Thanks and Regards.
Did you find this post helpful?
|

User Profile
replied July 3rd, 2009
Supporter
my first question is why did you doctor prescribe a mini pill (pregestogen only pill) in stead of a combination birth control (pregestogen and oestrogen). combination birth control pills are more effective.
the mini pill can cause irregular periods.
i want to email you information and side effects of the mini pill.
i bleed for 1 1/2 months on the depo, when i took combination birth control pills the bleeding stopped in four days.
trust me i know how hard it is being in a relationship and you cant make love to your boyfriend for months.
|
Did you find this post helpful?

replied July 4th, 2009
Because I still breastfeed my son for comfort purposes my doctor would not perscribe it - despite my evidence found in medical books about it doing no harm to babies, and me pleading that menstrual cramping is causing me to take painkillers daily in able for me to go about my day normally.
I was on the combination pill for 2 years prior to becoming pregnant and had no side effects associated with menstrual cycles i.e. cramps, nausea etc - and could predict when I was due down to the day.

I have read the info you sent me and it sounds like a lot of my problems are down to the contraceptive. On the other hand, the fact that I started bleeding not very long after the birth leads me to question whether this is infact my periods restarting or something else.
|
Did you find this post helpful?

User Profile
replied July 4th, 2009
Supporter
breastfeeding also causes irregular periods, but usually it stops your period.
|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...